MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PERIFIX®; EPIDURAL ANESTHESIA KIT

B. BRAUN MEDICAL INC. PERIFIX®; EPIDURAL ANESTHESIA KIT
Catalog Number 333512
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No sample and/or lot number were provided for further evaluation.For continued safe use of the perifix catheter connector a detailed step-by-step instructions of how to use the perifix catheter connector label and cloth/silk medical tape has been provided.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: customer reports that the catheter connectors are disconnecting during use.No injury reported.

Brand Name
PERIFIX®
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key8770960
Report Number2523676-2019-00107
Device Sequence Number1999281
Product Code OGE
UDI-Device Identifier04046963899202
UDI-Public04046963899202
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number333512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1